RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 40, Issue 4  


On some questions in the theory of $\Gamma$-extensions of algebraic number fields. II
V. A. Babaitsev
715
An analog of Cartan duality over $p$-adic fields
I. V. Cherednik
727
On the arithmetic of two-dimensional schemes. I. Distributions and residues
A. N. Parshin
736
On homomorphisms of Abelian schemes
S. G. Tankeev
774
Finiteness conditions for monodromy of families of curves and surfaces
A. N. Todorov
791
Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$
F. M. Malyshev
806
Obstructions to the existence of $S^1$-actions. Bordism of ramified coverings
I. M. Krichever
828
On reductive operators and operator algebras
A. I. Loginov, V. S. Shulman
845
Normal forms for formal series and germs of $C^\infty$-mappings with respect to the action of a group
G. R. Belitskii
855
Inequalities between derivatives in $L_p$-metrics for $0<p\leqslant\infty$
V. N. Gabushin
869
The oblique derivative problem for parabolic equations with minimal smoothness and a degeneracy
M. I. Matiichuk
893
On the point spectrum in the quantum-mechanical many-body problem
D. R. Yafaev
908
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019